Header

UZH-Logo

Maintenance Infos

Riemannian Exponential Maps of the Diffeomorphism Group of T2


Kappeler, T; Loubet, E; Tobalov, P (2008). Riemannian Exponential Maps of the Diffeomorphism Group of T2. Asian Journal of Mathematics, 12(3):391-420.

Statistics

Citations

5 citations in Web of Science®
6 citations in Scopus®
Google Scholar™

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:September 2008
Deposited On:09 Feb 2009 14:17
Last Modified:05 Apr 2016 12:57
Publisher:International Press
ISSN:1093-6106
Official URL:http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.ajm/1226527089
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2453562

Download

Full text not available from this repository.